# SDR PNSA2019071602

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N681
- Make and model: Saab 2000SAAB
- Aircraft serial: 027
- Aircraft time: 11,570 hours, 9,241 cycles
- Engine: Rroyce AE2100A
- Engine time: 10,751 hours, 8,655 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23060202
- Part serial: CAE510060
- Condition: Malfunctioned
- Location: Left
- Part time: 10,751 hours, 8,655 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LT ENGINE BRIEFLY WENT TO 0 PU'S 5SEC, ENGINE WILL BE REPLACED.
